# SDR TRBA2010052

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 26,975 hours, 29,660 cycles
- Engine: Pwa PW127
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 20125112Y00
- Part serial: 120
- Condition: Inoperative
- Location: Brake Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NO BRAKES ON LT PEDAL, CAPT SIDE BRAKE WAS TESTED WHILE TAXING, REMOVED PRESSURE FROM RT SIDE BRAKE, AND AC CONTINUE FWD MOVEMENT WITHOUT STOPPING.  REF: NRWC NR 325778,  R & R METERING VALVE IAW JIC NR 32-42-51 OPTS CHECK GOOD NO FAULTS NOTED.
